# SDR CALA0600034

- Difficulty date: January 28, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 58,253 hours, 30,414 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653414
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE AND SUPPORT ANGLE CORRODED ON LOWER BULKHEAD AT STA 500D BETWEEN STRINGERS 27L AND 26L.  THE SHEAR TIE, SUPPORT ANGLE, AND WEB WERE REMOVED AND THE AREA WAS CLEANED.  A NEW SHEAR TIE AND SUPPORT ANGLE AND THE ORIGINAL WEB WERE INSTALLED IAW SRM 53-00-07, REPAIR NR 3.
